A note on the bifurcation of solutions for an elliptic sublinear problem
Rendiconti del Seminario Matematico della Università di Padova, Volume 107  (2002), p. 153-164
@article{RSMUP_2002__107__153_0,
     author = {Porretta, Alessio},
     title = {A note on the bifurcation of solutions for an elliptic sublinear problem},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {153-164},
     zbl = {1072.35035},
     mrnumber = {1926207},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__153_0}
}
Porretta, Alessio. A note on the bifurcation of solutions for an elliptic sublinear problem. Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002) , pp. 153-164. http://www.numdam.org/item/RSMUP_2002__107__153_0/

[1] A. Ambrosetti - P. Hess, Positive solutions of asymptotically linear elliptic eigenvalue problems, J. Math. Anal. Appl., 73 (1980), pp. 411-422. | MR 563992 | Zbl 0433.35026

[2] A. Ambrosetti - P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis 14 (1973), pp. 349-381. | MR 370183 | Zbl 0273.49063

[3] D. Arcoya - J. Carmona - B. Pellacci, Bifurcation for some quasilinear operators, Proc. Royal Soc. of Edinburgh, Sect. A, 131, no. 4 (2001), pp. 733-765. | MR 1854994 | Zbl 0999.35024

[4] D. Arcoya - J. L. Gamez - L. Orsina - I. Peral, Local existence results for sub-super-critical elliptic problems, Comm. Appl. Anal., 5, no. 4 (2001), pp. 557-569. | MR 1864273 | Zbl 1085.35511

[5] H. Brezis - R. E. L. Turner, On a class of superlinear elliptic problems, Comm. Partial Diff. Eq., 2 (1977), pp. 601-614. | MR 509489 | Zbl 0358.35032

[6] J-P. Dias - J. Hernandez, Bifurcation a l'infini et alternative de Fredholm pour certains problemes unilateraux, J. Math. Pures et appl., 55 (1976), pp. 189-206. | MR 460877 | Zbl 0295.35032

[7] J. I. Diaz - J. Hernandez, Global bifurcation and continua of nonnegative solutions for a quasilinear elliptic problem, C. R. Acad. Sci. Paris, Serie I, 329 (1999), pp. 587-592. | MR 1717114 | Zbl 0937.35064

[8] J. Hernandez, PHD Thesis, Universidad Autonoma de Madrid (1977).

[9] M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen (1964). | MR 181881 | Zbl 0121.10604

[10] E. Montefusco, Sublinear elliptic eigenvalue problems in Rn , Atti Sem. Mat. Fis. Univ. Modena, 47, no. 2 (1999), pp. 317-326. | MR 1727414 | Zbl 0935.35047

[11] P. H. Rabinowitz, On bifurcation from infinity, J. Diff. Eq., 14 (1973), pp. 462-475. | MR 328705 | Zbl 0272.35017

[12] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble), 15, no. 1 (1965), pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401